# SDR FDEA201408042329

- Difficulty date: August 4, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 97,045 hours, 37,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231503
- Condition: Cracked
- Location: Lt Wing
- Part time: 37,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACKING AT UPPER INBD CORNER OF LT WING TAI DUCT CUT OUT ON THE FIXED LE SKIN.  COMPLIED WITH EA 8-5720-T0310221 P1 BY REPAIRING USING SRM 57-40-01 FIG 201.
